Ibum Forte oral suspension for children from 3 months strawberry flavor 200mg / 5ml 100ml
IBUM FORTE 200 mg / 5 ml - oral suspension with strawberry flavor from 3 months of age. p >
The active substance of the medicine is ibuprofen. 5 ml suspension contains 200 mg ibuprofen.
The other ingredients are: liquid maltitol, glycerol, gum xanthan, sodium saccharin, sodium benzoate, fumaric acid, disodium phosphate dodecahydrate, raspberry flavor, purified water. p>
Always use this medicine exactly as described in the package leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
This medicine is for oral use.
The daily dose of the drug Ibum Forte strictly depends on body weight and is: 20-30 mg / kg, in divided doses, according to the table below.
3-6 months (5-7.6 kg) - single dose: 1.25 ml (50 mg), daily dose: 3 times 1.25 ml each = 150 mg
6-12 months (7.7-9 kg) - single dose: 1.25 ml (50 mg), daily dose: 3-4 1.25 ml times = 150-200 mg
1-3 years (10-15 kg) - single dose: 2.5 ml (100 mg), daily dose: 3 times 2.5 ml each = 300 mg
4-6 years (16-20 kg) - single dose - 3.75 ml (150 mg), daily dose: 3 times 3, 75 ml = 450 mg
7-9 years (21-29 kg) - single dose: 5 ml (200 mg), daily dose: 3 times 5 ml = 600 mg
10-12 years (30-40 kg) - single dose: 7.5 ml (300 mg), daily dose: 3 times 7.5 ml = 900 mg
< strong> over 40 kg - single dose azo: 7.5-10 ml (300-400 mg), daily dose: 3-4 times 7.5 ml = 900-1200 mg
The drug should be administered at least six hours apart.
In infants less than 6 months of age, the drug should only be administered after consulting a doctor.
Do not use more than the recommended dose. Do not use for more than 3 days without consulting a doctor. The bottle should be shaken before use.
A measuring cup or measuring spoon or stopper and oral syringe are included in the packaging.
Dosage instructions for the oral syringe:
- after unscrewing the cap, put the syringe on the cork located in the neck of the bottle,
- to fill the syringe, the bottle should be shaken vigorously, turned upside down, and then carefully move the syringe plunger downwards, drawing the suspension in the desired amount on the graduation,
- to accurately measure the dose, the syringe barrel flange should be positioned on the graduation line on the plunger,
- invert the bottle to its original position and carefully remove the syringe from the stopper,
- tip place the syringes in the child's mouth, and then slowly pushing the plunger, carefully empty the contents of the syringe,
- close the bottle after use, and wash and dry the syringe.
This medicine is intended for emergency use, so if symptoms worsen or do not improve after 3 days, or if new symptoms occur, you should consult your doctor.
For patients with a sensitive stomach, the use of Ibum is recommended. during meals.
The medicine does not contain sugar or alcohol. It can be used by people with diabetes (5 ml of Ibum Forte suspension contains about 1.09 g of maltitol, which corresponds to about 0.07 carbohydrate exchanger).
Ibum Forte , the oral suspension contains ibuprofen - a substance from the group of non-steroidal anti-inflammatory drugs (NSAIDs) that have analgesic, antipyretic and anti-inflammatory effects.
Indications for use
- feverish conditions of various origins, including influenza, colds, as well as vaccinations,
- pain of various origins of mild to moderate severity, such as: Ul>
- signs of gastrointestinal bleeding such as: severe stomach pain, black stools, bloody vomiting or dark-colored particles that resemble coffee grounds.
- signs of rare but serious allergic reactions such as worsening of asthma, unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock. Symptoms may occur even after the first use of the drug. If any of these symptoms occur, you should contact your doctor immediately.
- severe skin reactions such as rash covering the whole body, peeling, blistering and peeling of skin patches. Ul>
- heartburn, stomach aches, nausea, vomiting, flatulence, diarrhea, constipation. Ul>
- gastritis, colitis and worsening of Crohn's disease (inflammatory bowel disease),
- headaches, dizziness, insomnia, agitation, irritability or fatigue,
- visual impairment,
- stomach ulcers which may bleed or rupture,
- mouth ulcers and / or swelling and irritation of the mouth,
- hypersensitivity reactions with rash and pruritus, asthma attacks (with possible drop in blood pressure). Ul>
- tinnitus (ringing in the ears). Ul>
- esophagitis or pancreatitis, intestinal obstruction,
- severe skin reactions, including rash with redness and blisters that may peel and accompanied by fever, chills and muscle aches, malaise, Stevens-Johnson syndrome. In exceptional cases severe skin infections have occurred during smallpox (chickenpox).
- decreased urination than usual and swelling (possible acute renal failure or inflammation). Kidney damage or increased blood urea (the first symptoms are decreased urination, clouding of urine, blood in the urine, back pain, possible swelling of the legs and general malaise).
- problems with blood cell production (first symptoms are fever, sore throat, superficial mouth ulceration, flu-like symptoms, severe tiredness, nose and skin bleeding, unexplained or unusual bruising),
- psychotic reactions and depression,
- worsening of inflammation due to infection. If you develop symptoms of infection or get worse while you are taking Ibum Forte , please consult your doctor.
- swelling, high blood pressure, palpitations, heart failure, heart attack,
- liver dysfunction or hepatitis. Liver failure or damage, especially during long-term use, manifested by yellowing of the skin and eyes or light stool and dark urine.
- Very rarely, symptoms of aseptic meningitis have been observed with ibuprofen, including neck stiffness, headache, malaise, fever or impaired consciousness. Patients with autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disease) are more likely to experience side effects. Contact your doctor immediately if they occur. Ul>
- Store in the closed original container at a temperature below 25 ° C.
- Retention period after first opening: 6 months
- Keep this medicine out of the sight and reach of children. Ul>
- headache, throat and muscle pain (e.g. in the course of viral infections),
- toothache, dental pain, teething pain,
- joint and bone pain, as a result of injuries musculoskeletal system (e.g. sprains),
- pain due to soft tissue injuries,
- ear pain occurring in inflammation of the middle ear.
Do not use Ibum Forte oral suspension
- if you are allergic to ibuprofen, other non-steroidal anti-inflammatory drugs (NSAIDs) or any of the other ingredients of this medicine,
- for patients with active or past stomach and / or duodenal ulcer disease, perforation (perforation) or bleeding, also after using NSAIDs,
- in patients who have had any history of allergy symptoms such as rhinitis, urticaria, shortness of breath or bronchial asthma during treatment with acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs,
- if you are taking other NSAIDs (including COX-2 inhibitors such as celecoxib or etoricoxib),
- if you have severe liver, kidney or heart failure,
- if you have bleeding in the brain (bleeding from cerebral vessels) or other bleeding,
- if you have a bleeding disorder, bleeding diathesis (bleeding tendency) or blood production disorders of unidentified origin.
If adults use this medicine, it should not be taken in the last 3 months of pregnancy.
Like all medicines, this medicine can cause side effects, although not everybody gets them. The occurrence of side effects can be reduced by using the lowest effective dose in the shortest time necessary to control symptoms. If side effects occur, or when in doubt, stop using the medicine and talk to your doctor as soon as possible.
Elderly people using this medicine are at increased risk of side effects.
STOP USING the medicine and seek medical attention immediately if your child has:
Common (affects 1 to 10 patients in 100):
Uncommon (affects 1 to 10 patients in 1,000):
Rare (affects 1 to 10 users in 10,000):
Very rare (affects less than 1 patient in 10,000):
Taking medications such as I bum Forte may be associated with a slightly increased risk of heart attack (heart attack) or stroke.
Warnings and precautions
The simultaneous, long-term use of painkillers may lead to persistent serious kidney problems.
Ibum Forte may mask the symptoms of an existing infection or fever.
Taking medications such as Ibum Forte may be associated with a slightly increased risk of heart attack (heart attack) or stroke. This risk is increased by taking long-term high doses. Do not take higher doses and longer treatment times than recommended (3 days).
The drug Ibum Forte contains maltitol
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking the medicine.
Using other drugs
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.
Pregnancy and breastfeeding
If you are pregnant or breast-feeding, or think you may be pregnant, or are planning to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.
During the first 6 months of pregnancy, the use of the drug is not recommended unless absolutely necessary. You must not take the medicine during the last 3 months of pregnancy, as this could increase the risk of complications for the mother and the baby in the perinatal period.
Ibuprofen passes into breast milk in small amounts. If ibuprofen is taken at the recommended doses for a short time, no harmful effects on infants appear to be likely.
Ibuprofen can make it difficult to get pregnant. If you are planning a pregnancy or are having trouble getting pregnant, please inform your doctor.